Categories
A This month Events Homepage News sponsorship

14th Nov- Sponsorship Workshop (Zoom)

CoDA UK will host the 3rd Zoom Sponsorship Workshop on Saturday, November 14th 2020. This event will be limited to the first 100 people who log-in. No registration is needed.

To make the most of this interactive workshop we suggest that you join using a laptop, desktop or tablet device with your video on so we can all see each other, see the readings and have access to the chat box.

7th Tradition: The workshop uses the NSC zoom account. Please support the NSC through contribution to your home group. NSC doesn’t have the service available to accept many small donations from individuals. It’s set up to accept donations from home groups.

  • Numbers limited to 100 (by Zoom)
  • No registration required, first come first served
  • Doors open 12:30pm (meeting)
  • Workshop start 1pm
  • We encourage you to read the Sponsorship booklet before attending which you can purchase from codaliterature.co.uk.

Zoom connection details – will be posted to all subscribers
Please email sponsorship@codauk.org to be put on this mailing list.

Find your local number

CodaUK – Sponsorship Workshop Committee

Format of Sponsorship Workshop
1pmReadings
1:15pm



Workshop 1 – One to One sponsorship1 ¼ hours
Starting with four chairs of 10 minutes
Sharing experience strength and hope (ESH)
– Questions at the end via “raised hand”
(Zoom chat box closed)
1:20pmChair – Sponsorship 1:1
1:30pmChair – Sponsorship 1:1
1:40pmChair – Sponsorsee 1:1
1:55pm “Raised hand” sharing(40 minutes)
2:40pm
15 minute break
(optional free form discussion and Zoom chat box open)
2:55pm

Workshop 2 – Co-Sponsorship and Step Groups – 1 hour
Starting with four chairs of 10 minutes
Sharing ESH instead of direct questions
3:00pmChair – Being a Co-Sponsor
3:10pmChair – Being a Co-Sponsor
3:20pmChair – Being a Step Group
3:30pmChair – Being a Step Group
3:45pm“Raised hand” sharing – (30 minutes) – (3 minutes each)
4:15pm
Close of workshop
(optional free form discussion and Zoom chat box open)
4:30pmEnd


We have a script for the workshop, if that helps: all are welcome to read and comment: 

Workshop – Script

CoDA Documents used in Workshop

CoDA – Preamble
CoDA – Welcome
CoDA – 12 Steps
CoDA – 12 Traditions
CoDA – Safeguarding Policy

You can follow that link and post comments on the document. 

CoDA Org Sponsorship Resources

An account of Step Group – Coda World

Working Steps in a group

Safeguarding Policy
Safeguarding

Coda Fellowship Forum Audio Recording

CoDA – Fellowship Forum – Audio recordings